# SDR CA990209016

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Contaminated
- Location: Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) WHEN GEAR RETRACTED, LEFT MAIN GEAR DOOR OPEN WARNING ON.  GEAR RECYCLED AND FAULT THE SAME.  WITH GEAR DOWN, DOOR POSITION INDICATION WAS NORMAL.  INSPECTION LEAD TO CLEANING OF PROXIMITY SWITCHES.  SUBMITTER SUSPECTS EITHER DEBRIS OR COLD WEATHER CAUSED THE PROBLEM.
